# SDR MALA050624

- Difficulty date: July 31, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 15,639 hours, 17,097 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Chafed
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP IB END ACCESS PANEL S41AT IS CHAFED AND HAS BEEN REPAIRED IAW MESABA EO 57098 REF EAMS WORK ORDER 212638 TASK 6502.
